| Model Number |
N/A |
| Medical Device Problem Code |
Difficult to Insert (1316)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/31/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).G2: australia customer has indicated that the product will not be returned because it was discarded.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
It was reported that the articular surface prosthesis does not mate correctly with device.Another device was used to complete the surgery.Attempts to obtain additional information have been made; however, no more is available.
Additional Manufacturer Narrative
Reported event was unable to be confirmed due to limited information received from the customer.Device was not returned.Device history record (dhr) was reviewed and no discrepancies relevant to the reported event were found.The root cause is attributed to use error.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further event information available at the time of this report.